American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(30C62) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 41 found      Go to page: 1 2

[1] Eric Schippers and Wolfgang Staubach. A symplectic functional analytic proof of the conformal welding theorem. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Malinee Chaiya and Aimo Hinkkanen. Non-existence of prescribable conformally equivariant dilatation in space. Proc. Amer. Math. Soc. 141 (2013) 3985-3995.
Abstract, references, and article information   
View Article: PDF

[3] Gaven J. Martin. Holomorphic motions and quasicircles. Proc. Amer. Math. Soc. 141 (2013) 3911-3918.
Abstract, references, and article information   
View Article: PDF

[4] Daniel A. Nicks. Wandering domains in quasiregular dynamics. Proc. Amer. Math. Soc. 141 (2013) 1385-1392.
Abstract, references, and article information   
View Article: PDF

[5] Edward Crane. Relative Riemann mapping criteria and hyperbolic convexity. Proc. Amer. Math. Soc. 140 (2012) 2375-2382.
Abstract, references, and article information   
View Article: PDF

[6] Huaihui Chen and Paul M. Gauthier. The Landau theorem and Bloch theorem for planar harmonic and pluriharmonic mappings. Proc. Amer. Math. Soc. 139 (2011) 583-595. MR 2736340.
Abstract, references, and article information   
View Article: PDF

[7] Tadeusz Iwaniec, Leonid V. Kovalev and Jani Onninen. On injectivity of quasiregular mappings. Proc. Amer. Math. Soc. 137 (2009) 1783-1791. MR 2470838.
Abstract, references, and article information   
View Article: PDF

[8] Walter Bergweiler, Alastair Fletcher, Jim Langley and Janis Meyer. The escaping set of a quasiregular mapping. Proc. Amer. Math. Soc. 137 (2009) 641-651. MR 2448586.
Abstract, references, and article information   
View Article: PDF

[9] Toshiyuki Sugawa. The limiting shape of one-dimensional Teichmüller spaces. Proc. Amer. Math. Soc. 136 (2008) 2849-2858. MR 2399050.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Dragomir Saric. Bounded earthquakes. Proc. Amer. Math. Soc. 136 (2008) 889-897. MR 2361861.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] O. Martio, V. M. Miklyukov and M. Vuorinen. On quasiplanes in Euclidean spaces. Proc. Amer. Math. Soc. 135 (2007) 2433-2442. MR 2302564.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Olli Martio, Vladimir Miklyukov and Matti Vuorinen. Some remarks on an existence problem for degenerate elliptic systems. Proc. Amer. Math. Soc. 133 (2005) 1451-1458. MR 2111944.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] A. Cantón. On smoothness of symmetric mappings II. Proc. Amer. Math. Soc. 133 (2005) 103-113. MR 2085159.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Zhong Li, Shengjian Wu and Zemin Zhou. An extremal problem of quasiconformal mappings. Proc. Amer. Math. Soc. 132 (2004) 3283-3288. MR 2073303.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Abdelkrim Brania and Shanshuang Yang. Asymptotically symmetric embeddings and symmetric quasicircles. Proc. Amer. Math. Soc. 132 (2004) 2671-2678. MR 2054793.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Guowu Yao. Convergence of harmonic maps on the Poincaré disk. Proc. Amer. Math. Soc. 132 (2004) 2483-2493. MR 2052429.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Ege Fujikawa. Limit sets and regions of discontinuity of Teichmüller modular groups. Proc. Amer. Math. Soc. 132 (2004) 117-126. MR 2021254.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Guowu Yao. $\overline{\partial }$-energy integral and harmonic mappings. Proc. Amer. Math. Soc. 131 (2003) 2271-2277. MR 1963777.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] S. Kallunki and O. Martio. ACL homeomorphisms and linear dilatation. Proc. Amer. Math. Soc. 130 (2002) 1073-1078. MR 1873781.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Christopher J. Bishop and Jeremy T. Tyson. Conformal dimension of the antenna set. Proc. Amer. Math. Soc. 129 (2001) 3631-3636. MR 1860497.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Vladimir I. Ryazanov and Matti K. Vuorinen. On Belinskii conformality in countable sets of points. Proc. Amer. Math. Soc. 129 (2001) 3049-3056. MR 1840111.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Clifford J. Earle and Adam Lawrence Epstein. Quasiconformal variation of slit domains. Proc. Amer. Math. Soc. 129 (2001) 3363-3372. MR 1845014.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Shen Yu-Liang. A note on Hamilton sequences for extremal Beltrami coefficients. Proc. Amer. Math. Soc. 129 (2001) 105-109. MR 1695107.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Huaihui Chen, P. M. Gauthier and W. Hengartner. Bloch constants for planar harmonic mappings. Proc. Amer. Math. Soc. 128 (2000) 3231-3240. MR 1707142.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Shen Yu-Liang. On the extremality of quasiconformal mappings and quasiconformal deformations. Proc. Amer. Math. Soc. 128 (2000) 135-139. MR 1616613.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Tatsuhiko Yagasaki. The groups of quasiconformal homeomorphisms on Riemann surfaces. Proc. Amer. Math. Soc. 127 (1999) 2727-2734. MR 1600094.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] A. Hirshberg and R. M. Shortt. A version of Strassen's Theorem for vector-valued measures. Proc. Amer. Math. Soc. 126 (1998) 1669-1671. MR 1443832.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] R. M. Shortt. Correction to ``Strassen's theorem for vector measures''. Proc. Amer. Math. Soc. 126 (1998) 1883-1883. MR 1443855.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Baisheng Yan and Zhengfang Zhou. Stability of weakly almost conformal mappings. Proc. Amer. Math. Soc. 126 (1998) 481-489. MR 1415344.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Allen Weitsman. On the dilatation of univalent planar harmonic mappings. Proc. Amer. Math. Soc. 126 (1998) 447-452. MR 1415341.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 41 found      Go to page: 1 2